You are advised to only give him a paracetamol product such as Panado. Do not give him any combination pain tablets which may contain codeine and especially no cold medicines which may contain pseudoephedrine.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.